# SDR A6WA201441381

- Difficulty date: March 29, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UNDER PAX DOOR PANEL 832BR IS CRACKED.  R & R WITH NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06 & 51-42-21.
